# SDR R61A20110088

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 16,456 hours, 10,444 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8001901
- Part serial: 34064
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GRD SPOILER FAIL MSG IN FLIGHT, CREW DECLARED AN EMERGENCY AND LANDED AT MCI WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT OTBD GRD PROX SENSOR PER EMB AMM, OPS CHECK GOOD AND THE A/C WAS RETURNED TO SERVICE.
